# SDR A6WA200840064

- Difficulty date: February 10, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 10,825 hours, 9,831 cycles
- Engine: Ge CF343B1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Wow
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WOW INPUT CAUTION MESSAGE DISPLAYED ON T/O ROLL AT 100 KNOTS, MESSAGE CLEARED ON GEAR RETRACTION.  MESSAGE REAPPEARED ON GEAR EXTENSION DURING LANDING.  PROXY FAULTS STATUS DISPLAYED ON GROUND.  REPOSITIONED MLG NR 1 WOW HARNESS AS REQUIRED, CLEANED AND RESEATED CONNECTOR PLUG IAW 32-46.  PERFORMED GEAR SWINGS.  OPS CHECK GOOD.  (K)
